# SDR HEEA954722

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Condition: Reads High
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INDICATES 100 DEGREES HIGH AT 900 DEGREES. TIME SINCE REPAIR 0:00.
